# SDR 2004UALA00420

- Difficulty date: May 2, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 31,119 hours, 11,189 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO CARGO DOOR LIGHT INDICATION. CARGO NET WAS POSITIONED WHERE IT INTERFERED WITH DOOR PROXIMITY SENSOR. REPOSITIONED CARGO NET. OPERATIONS CHECK NORMAL.
